TITLE

On the existence and stability of periodic solutions in the absence of immunity in an impulsive model based on Gompertzian dynamics

AUTHOR(S)
Martsenyuk, V.; Gvozdetska, I.
PUB. DATE
July 2012
SOURCE
Cybernetics & Systems Analysis;Jul2012, Vol. 48 Issue 4, p586
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The existence of the periodic solution of a system with the absence of immunity is proved in the paper. The conditions for its global asymptotic stability are obtained. The periodic solution of the system with the absence of immunity is proved to be a global attractor.
ACCESSION #
79824068

 

Related Articles

  • NECESSARY AND SUFFICIENT CONDITION FOR THE GLOBAL STABILITY OF A DELAYED DISCRETE-TIME SINGLE NEURON MODEL. BARTHA, FERENC A.; GARAB, ÁBEL // Journal of Computational Dynamics;Dec2014, Vol. 1 Issue 2, p213 

    We consider the global asymptotic stability of the trivial fixed point of the difference equation x n+1 = mx n- αφ(x n-1), where (α m) ∈ ℝ² and φ is a real function satisfying the discrete Yorke condition: min {0, x} = ≤ φ(x) ≤ max{0, x} for all x...

  • STABILITY CONDITIONS FOR A CLASS OF DELAY DIFFERENTIAL EQUATIONS IN SINGLE SPECIES POPULATION DYNAMICS. Gang Huang; Takeuchi, Yasuhiro; Miyazaki, Rinko // Discrete & Continuous Dynamical Systems - Series B;Oct2012, Vol. 17 Issue 7, p2451 

    We consider a class of nonlinear delay differential equations, which describes single species population growth with stage structure. By constructing appropriate Lyapunov functionals, the global asymptotic stability criteria, which are independent of delay, are established. Much sharper...

  • LOCAL STABILITY IMPLIES GLOBAL STABILITY FOR THE PLANAR RICKER COMPETITION MODEL. BALREIRA, E. CABRAL; ELAYDI, SABER; LUíS, RAFAEL // Discrete & Continuous Dynamical Systems - Series B;Mar2014, Vol. 19 Issue 2, p323 

    Under certain analytic and geometric assumptions we show that local stability of the coexistence (positive) fixed point of the planar Ricker competition model implies global stability with respect to the interior of the positive quadrant. This result is a confluence of ideas from Dynamical...

  • Central limit theorem and recurrence for random walks in bistochastic random environments. Lenci, Marco // Journal of Mathematical Physics;Dec2008, Vol. 49 Issue 12, p125213 

    We prove the annealed central limit theorem for random walks in bistochastic random environments on Zd with zero-local drift. The proof is based on a “dynamicist’s interpretation” of the system and requires a much weaker condition than the customary uniform ellipticity....

  • Game Dynamic Model for Yeast Development. Huang, Yuanyuan; Wu, Zhijun // Bulletin of Mathematical Biology;Jul2012, Vol. 74 Issue 7, p1469 

    Game theoretic models, along with replicator equations, have been applied successfully to the study of evolution of populations of competing species, including the growth of a population, the reaching of the population to an equilibrium state, and the evolutionary stability of the state. In this...

  • Forchheimer flow to a well considering time-dependent critical radius. Q. Wang; H. Zhan; Z. Tang // Hydrology & Earth System Sciences Discussions;2013, Vol. 10 Issue 11, p14095 

    Previous studies on the non-Darcian flow into a pumping well assumed that critical radius (RCD) was a constant or infinity, where RCD represents the location of the interface between the non-Darcian flow region and Darcian flow region. In this study, a two-region model considering time-dependent...

  • Oscillation Criteria of Third-Order Nonlinear Impulsive Differential Equations with Delay. Xiuxiang Liu // Abstract & Applied Analysis;2013, p1 

    This paper deals with the oscillation of third-order nonlinear impulsive equations with delay. The results in this paper improve and extend some results for the equations without impulses. Some examples are given to illustrate the main results.

  • A note on stability of impulsive scalar delay differential equations. Faria, Teresa; Oliveira, José J. // Electronic Journal of Qualitative Theory of Differential Equatio;2016, Issue 1-122, p1 

    For a class of scalar delay differential equations with impulses and satisfying a Yorke-type condition, criteria for the global asymptotic stability of the zero solution are established. These equations possess a non-delayed feedback term, which will be used to refine the general results on...

  • Asymptotic Behavior of a Multiplexer Fed by a Long-Range Dependent Process. Liu, Zhen; Nain, Philippe // Journal of Applied Probability;Mar1999, Vol. 36 Issue 1, p105 

    Presents information on a study which examined the asymptotic behavior of the stationary backlog distribution in a single server queue with service capacity fed by the Cox input process. Preliminaries; Analysis of the lower and the upper bounds; Conclusions.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics